Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 9, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Apr 24, 2008, 10:40 PM CDT for Buffalo County, Dawson County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2008, 10:40 PM CDT (03:40 UTC)
- Expired
- Apr 24, 2008, 11:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Buffalo County, NE, Dawson County, NE
The radar
The Grand Island radar (KUEX), 117 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 6:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGID 250341
SVRGID
NEC019-047-250430-
/O.NEW.KGID.SV.W.0009.080425T0340Z-080425T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1040 PM CDT THU APR 24 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA
EASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 1130 PM CDT
* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH
OF EDDYVILLE...OR 6 MILES NORTHEAST OF LEXINGTON...AND MOVING
NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EDDYVILLE BY 1100 PM CDT
SUMNER BY 1105 PM CDT
MILLER BY 1115 PM CDT
HAIL UP TO DIME SIZE HAS BEEN REPORTED 6 MILES NORTH OF LEXINGTON
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4090 9987 4106 9959 4105 9923 4099 9914
4074 9970
TIME...MOT...LOC 0340Z 233DEG 20KT 4087 9967
$$1 follow-up statement
000
WWUS53 KGID 250415
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1115 PM CDT THU APR 24 2008
NEC019-047-250425-
/O.CAN.KGID.SV.W.0009.000000T0000Z-080425T0430Z/
BUFFALO NE-DAWSON NE-
1115 PM CDT THU APR 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAWSON AND
NORTHWESTERN BUFFALO COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. PEA SIZE
HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT
MOVES THROUGH.
LAT...LON 4090 9987 4106 9959 4105 9923 4099 9914
4074 9970
TIME...MOT...LOC 0415Z 233DEG 20KT 4099 9946
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:51 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 24, 6:51 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 651 PM CDT THU APR 24 2008 .AVIATION...00Z KGRI TAF. MAJOR ISSUE WILL BE THE STORMS EXPECTED TONIGHT. SEVERE STORMS ARE POSSIBLE TONIGHT. WIND WILL SHIFT TO THE NORTH AND NORTHWEST AFTER A FRONT BLOWS THROUGH AND COULD GET QUITE GUSTY. WILL HAVE A PERIOD OF LIFR/IFR CONDITIONS OVERNIGHT FOR A SHORT TIME...THEN AFTER 12Z THE BIG ISSUE WILL BE GUSTY WIND WITH LOW CEILINGS FOR MOST OF THE DAYLIGHT HOURS...EVENTUALLY SUBSIDING AND CEILINGS LIFTING TO VFR. && .PREV DISCUSSION... /ISSUED 622 PM CDT THU APR 24 2008/ DISCUSSION...UPDATED THE ZONES TO INCLUDE THE SEVERE THUNDERSTORM WATCH TIL 06Z TONIGHT IN THE WESTERN PART OF THE CWA. PREV DISCUSSION... /ISSUED 329 PM CDT THU APR 24 2008/ SHORT TERM...TONIGHT THROUGH 12Z SATURDAY. MAIN FORECAST CONCERN LIES IN THE FIRST PERIOD WITH SEVERE WEATHER CHANCES. LOW LEVEL STRATUS WHICH HAD COVERED THE ENTIRE CWA HAS BEEN VERY STUBBORN TODAY...BUT LATEST VIS SATELLITE IMAGERY SHOWS THAT THE CLOUDS ARE SLOWLY BUT SURELY STARTING TO BREAK UP TO OUR WEST...AND EXPECT THAT TREND TO CONTINUE OVER THE NEXT FEW HOURS. WHILE NOT EXPECTING CLEAR SKIES OR ANYTHING...THERE SHOULD BE ENOUGH OF A BREAKUP TO ALLOW BETTER SURFACE HEATING TO TAKE PLACE. SATELLITE IMAGERY CONTINUES TO SHOW THE MAIN UPPER LEVEL TROUGH OFF TO THE WEST OF THE PLAINS...BUT A STRONG SHORTWAVE TROUGH WHICH HAD ROUNDED THE BASE EARLIER TODAY NOW MAKING ITS WAY INTO COLORADO. AHEAD OF THIS TROUGH AT THE SURFACE...ANALYSIS SHOWS AN AREA OF LOW PRESSURE WHICH CONTINUES TO DEEPEN OVER SOUTHWESTERN KANSAS...WITH A COLD FRONT/INVERTED TROUGH BOUNDARY EXTENDING TO THE NORTH INTO WEST CENTRAL NEBRASKA AND SOUTHEASTERN SD. THE INTERACTION OF THIS SURFACE SET UP WITH THE APPROACHING UPPER LEVEL SHORTWAVE TROUGH IS WHAT WILL BE BRINGING THE CHANCE FOR SEVERE WEATHER TO THE CWA LATE THIS AFTERNOON AND INTO TONIGHT. LATEST LAPS DATA SHOWS CAPE NEAR 1500 J/KG AND INCREASING ACROSS THE HIGH PLAINS...BUT REMAINS SOMEWHAT CAPPED. MODELS IN PRETTY GOOD AGREEMENT WITH THE CLOUD BREAK UP CONTINUING ACROSS THE AREA AND SOUNDINGS SHOWING AN ERODING CAP THROUGH THE REST OF THE AFTERNOON. EXPECTING CONVECTION TO STARTING FIRING ACROSS THE HIGH PLAINS AS THE UL SW TROUGH BEGINS TO MOVE IN TO THE AREA...WHICH LOOKS TO BE NEAR 21-00Z. CURRENT 0-6KM SHEAR IS OK ACROSS THE CWA BUT BETTER ACROSS THE HIGH PLAINS...AND LOWER LEVEL NOT THE GREATEST ANYWHERE AS FLOW IS PRETTY WEAK. EXPECT LOWER LEVEL FLOW/SHEAR TO IMPROVE INTO THE LATE AFTERNOON/EVENING HOURS AS THE UL SW APPROACHES AND THE SURFACE LOW SYSTEM DEEPENS AND INCREASES THE FLOW...ALSO CAUSING A SHIFT TO BECOME MORE SOUTHEASTERLY. ENTIRE AREA REMAINS OUTLOOKED FOR SEVERE WEATHER...WITH MOST OF THE CWA IN A MODERATE RISK. AS THESE STORMS DEVELOP AND MOVE THROUGH...PRIMARY CONCERN WILL LIE WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS...BUT WITH THE IMPROVEMENT IN LOWER LEVEL FLOW/SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. MODELS OVER THE LAST COUPLE OF DAYS HAVE ALSO BEEN QUITE CONSISTENT IN SHOWING THE INITIAL CONVECTION EVENTUALLY EVOLVING INTO A MCS AS THE SURFACE LOW MOVES OFF TO THE NORTHEAST ACROSS KS/NE AND COLD FRONT GETS PUSHED THROUGH THE CWA OVERNIGHT. LOW LEVEL JET REALLY GETS CRANKED UP ACROSS THE CWA...HELPING FEED INTO THE SYSTEM. SEVERE WEATHER LIKELY TO CONTINUE ON INTO THE LATE NIGHT HOURS...AND WITH PLENTY OF MOISTURE AND LIFT AVAILABLE...THERE IS ALSO A POSSIBILITY FOR LOCALLY HEAVY RAINFALL...ESPECIALLY ACROSS AREAS ALONG AND NORTH OF INTERSTATE 80. THERE ARE ISSUES WITH THE MODELS EXCESSIVE QPF DUE TO CONVECTIVE FEEDBACK...SO USED HPC FOR FORECAST QPF WHICH WOULD GIVE NORTHERN AREAS TOTALS NEAR 3/4 TO 1 INCH...BUT ISOLATED AREAS WITH TOTALS HIGHER THAN THAT A POSSIBILITY. EXPECT THAT DURING THE OVERNIGHT HOURS...THAT EVEN WITH DECENT SHEAR THE MAIN THREAT REMAINS WITH LARGE HAIL AND DAMAGING WINDS. SYSTEM FINALLY STARTS TO CREEP OUT OF THE AREA NEAR THE 09-12Z TIME FRAME AND WINDS ON THE BACKSIDE OF THIS SYSTEM COULD APPROACH ADVISORY LEVEL...BUT THIS IS OF SECONDARY CONCERN TO THE SEVERE WEATHER AND WILL NOT ISSUE ANY HEADLINES AT THIS TIME. THE REST OF FRIDAY AND INTO FRIDAY NIGHT...LEFT DRY AS SURFACE HIGH PRESSURE BUILDS IN TO THE PLAINS. DEFINITELY A COOLER DAY ON TAP...AS HIGH TEMPERATURES STRUGGLE TO REACH 50 ACROSS THE NORTH WITH NEAR 60 ACROSS THE FAR SOUTH. LONG TERM...12Z SATURDAY THROUGH THURSDAY. MAIN PROBLEM WILL BE CHANCES OF RAIN SATURDAY...AND THEN AGAIN LATE IN THE PERIOD. A WAVE IS EXPECTED TO DROP SOUTHEAST ACROSS THE AREA ON SATURDAY WHICH WILL ALSO PUSH A COLD FRONT ACROSS THE REGION. MOST OF THE RAIN ACROSS THE CWFA APPEARS TO BE POST FRONTAL...AND FOR NOW WILL STAY THE COURSE AND KEEP IT SHOWERS AND NOT MENTION THUNDERSTORMS SINCE INSTABILITY APPEARS TO BE QUITE LIMITED. AN UPPER LEVEL RIDGE BUILDS IN EARLY NEXT WEEK WHICH ALSO ALLOWS H85 TEMPERATURES TO GRADUALLY CLIMB MUCH OF THE WEEK. WILL KEEP IT DRY SUNDAY INTO WEDNESDAY AND ALSO SHOW A GRADUAL CLIMB IN MAXIMUM TEMPERATURES THROUGH THAT PERIOD. A LARGE TROUGH ACROSS THE WESTERN UNITED STATES THEN BEGINS TO EJECT SHORTWAVES INTO THE CENTRAL PLAINS TOWARDS THE END OF THE EXTENDED PERIOD. OBVIOUSLY THE DETAILS OF THIS IS STILL QUITE UNCERTAIN...BUT HPC POPS SUGGEST A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY...AND THIS ALSO AGREES WITH THE 12Z GFS AND 00Z ECMWF...SO WILL GENERALLY FOLLOW THAT SCENARIO. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && HEINLEIN
Hazardous weather outlook, Apr 24, 3:44 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 344 PM CDT THU APR 24 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 344 PM CDT THU APR 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT AFTER 5 PM THIS AFTERNOON...LASTING INTO THE OVERNIGHT HOURS AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT SWEEP ACROSS THE AREA. HAIL UP TO THE SIZE OF BASEBALLS AND WIND GUSTS TO 70 MPH WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. A FEW ISOLATED TORNADOES ARE ALSO POSSIBLE...WITH THE GREATEST POTENTIAL FOR TORNADIC ACTIVITY EXPECTED TO BE ACROSS NORTH CENTRAL KANSAS AND PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND SOUTH OF A LINE FROM GENEVA TO ELWOOD. AS THIS SYSTEM MOVES THROUGH DURING THE OVERNIGHT HOURS...THERE IS ALSO A POSSIBILITY OF LOCALLY HEAVY RAIN. THE GREATEST THREAT LIES ACROSS PORTIONS OF NEBRASKA GENERALLY ALONG AND NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Apr 24, 9:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 950 PM CDT THU APR 24 2008 NEZ060-250315- DAWSON- 950 PM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... EASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA THIS INCLUDES THE CITY OF LEXINGTON. AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEXINGTON...AND MOVING NORTHEAST AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... OVERTON BY 1005 PM CDT SUMNER BY 1015 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 228 AND 244. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
Local storm report, Apr 24, 10:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 20 W STOCKTON 39.44N 99.65W
04/24/2008 E2.75 INCH GRAHAM KS EMERGENCY MNGR
JUST EAST OF GRAHAM AND ROOKS COUNTY LINE ON HIGHWAY 24.
&&
DOXEYLocal storm report, Apr 24, 10:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1015 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 15 W STOCKTON 39.44N 99.55W
04/24/2008 E2.75 INCH ROOKS KS EMERGENCY MNGR
JUST EAST OF GRAHAM AND ROOKS COUNTY LINE ON HIGHWAY 24.
&&
DOXEYSpecial weather statement, Apr 24, 10:17 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1017 PM CDT THU APR 24 2008 KSZ006-NEZ084-085-250345- FRANKLIN-SMITH-WEBSTER- 1017 PM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SMITH COUNTY IN NORTH CENTRAL KANSAS SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHWESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ATHOL...OR 21 MILES EAST OF PHILLIPSBURG...AND MOVING NORTHEAST AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... SMITH CENTER BY 1030 PM CDT DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HEINLEIN
Special weather statement, Apr 24, 10:20 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1020 PM CDT THU APR 24 2008 NEZ062-074-075-250345- ADAMS-HALL-KEARNEY- 1020 PM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHWESTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHWESTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA NORTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEARTWELL...OR 19 MILES SOUTHEAST OF KEARNEY...AND MOVING NORTHEAST AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... KENESAW BY 1045 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 293 AND 306. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HEINLEIN
Local storm report, Apr 24, 10:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1035 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL WEBSTER STATE PARK 39.40N 99.45W
04/24/2008 E1.75 INCH ROOKS KS CO-OP OBSERVER
&&
DOXEYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 10:28 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 47 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall, Kearney | 23 min |
| Apr 24, 10:47 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 43 min |
| Apr 24, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 52 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 42 min |
| Apr 24, 11:30 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 45 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 66 min |
| Apr 25, 2:55 AM CDT | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 9 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.